Title: New criteria for exponential and uniform asymptotic stability of nonlinear time-variant differential equations
Authors: Aeyels, Dirk
Peuteman, Joan #
Issue Date: 10-Dec-1997
Host Document: Proceedings of the 36th Conference on Decision and Control vol:1-5 pages:1712-1716
Conference: Conference on Decision and Control edition:36 location:San Diego, California, USA date:10-12 December 1997
Publication status: published
KU Leuven publication type: IC
Appears in Collections:Non-KU Leuven Association publications
# (joint) last author

Files in This Item:

There are no files associated with this item.

Request a copy


All items in Lirias are protected by copyright, with all rights reserved.

© Web of science